MathSciNet Relay Station
MathSciNet bibliographic data
MR2355068 (2009b:30088) 30F40
Ito, Kentaro Exotic projective structures and quasi-Fuchsian space. II. Duke Math. J. 140 (2007), no. 1, 85–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement